Composition property and automatic extension of local convoluted C -cosine functions

M. Kostić

Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques (2009)

  • Volume: 139, Issue: 34, page 89-106
  • ISSN: 0561-7332

How to cite

top

M. Kostić. "Composition property and automatic extension of local convoluted $C$-cosine functions." Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques 139.34 (2009): 89-106. <http://eudml.org/doc/252997>.

@article{M2009,
author = {M. Kostić},
journal = {Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques},
keywords = {convoluted -semigroups},
language = {eng},
number = {34},
pages = {89-106},
publisher = {Srpska akademija nauka i umetnosti},
title = {Composition property and automatic extension of local convoluted $C$-cosine functions},
url = {http://eudml.org/doc/252997},
volume = {139},
year = {2009},
}

TY - JOUR
AU - M. Kostić
TI - Composition property and automatic extension of local convoluted $C$-cosine functions
JO - Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques
PY - 2009
PB - Srpska akademija nauka i umetnosti
VL - 139
IS - 34
SP - 89
EP - 106
LA - eng
KW - convoluted -semigroups
UR - http://eudml.org/doc/252997
ER -

NotesEmbed ?

top

You must be logged in to post comments.